grandmother lives in Belgrade, Serbia.
She is 91 and still vacations in the mountains. She has knee pain, but it bothers her mostly
after walking up three flights of stairs to her apartment. What is her secret? She lives well, keeps a positive attitude,
exercises regularly, and eats an anti-inflammatory diet. And, by the way, she eats lots and lots of
sour cherries. Her legendary sour cherry
pita is one of my favorites.
have been a traditional folk medicine remedy for osteoarthritis for centuries. Today we know that cherries are rich in
antioxidants, including quercetin, vitamin C, and beta-carotene. Quercitin is a flavonoid that is believed to
be a particularly potent antioxidant.
Studies have shown that consuming 20 cherries per day may be as
effective as aspirin at relieving pain.
Other studies have shown that cherries may de...
A snapping hip can cause deep groin pain, burning in the groin, or a popping/snapping sensation that can be quite painful. It often doesn't respond to conservative treatments like rest, stretching exercises, ultrasound, or anti-inflammatory drugs. The snapping can be caused by one of three injuries inside the hip. The most common cause is a layer of connective tissue that begins on the outer side of the hip joint and goes down to the shin may catch on the greater trochanter , a spot on the top of the femur that attaches several muscles. A snapping hip can also be caused by tears in the tissue in the hip joint or a tendon may catch and snap across the femoral head. Researchers have been looking at the most effective way to treat snapping hips, relieving the pain and increasing hip movement and range of motion. One study looked at the results of a 6-8 week program of hip stretching, however, it showed that only 36 percent of the patients improved without having to progress to surgery. Anot...
Definition An overdose of aspirin means you have too much aspirin in your body. This can happen in two ways: If a person accidentally or intentionally takes a very large dose of aspirin at one time, it's called an acute overdose. If a normal daily dose of aspirin builds up in the body over time and causes symptoms, it's called a chronic overdose. This may happen if your kidneys do not work correctly or when you are dehydrated. Chronic overdoses are usually seen in older patients during hot weather. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222. Alternative Names Acetylsalicylic acid overdose Poisonous Ingredient Acetylsalicylic acid Where Found Acetylsalicylic acid (aspirin) can be found in many prescription and over-the-counter pain relievers, including: Alka Seltzer Anacin Bayer Bufferin Ecotrin Excedrin
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.